Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Small cluster of liquid filled bumps after rough sex. Reason for their frequent occurance?

About 7 years ago after some particularly rough sex with a girl, while wearing a condom, I developed a small cluster of clear liquid filled bumps on the shaft of my penis . I did not get tested at the time because I was literally leaving the state in a couple days. I was sexually inactive for several months afterward and didn t have the issue during that time that I can remember. Since then I have had 3 different lengthy, monogamous and serious relationships where I have had unprotected sex on a regular basis, and approximately 6-8 times this symptom has recurred, always following rough sex or self pleasure at the location where the most friction occurred on the skin. I have had no complaints from any of those companions, even after I told one of them about this she was tested and the results were negative for all STD s. I had not had any recurrence of the issue since I started dating my current fiancee 2 years ago, until just a few days ago, again after some unusually rough sex. My fiancee has also been cleared for any STD s recently. Being that I am in the military I am tested for almost everything on a routine basis with the exception of Herpes or Gonorrhea . The Navy doctors that I described the symptoms to a few years ago said it sounded like ingrown hair or sensitive skin and said there was no need for a test if I did not have recurring symptoms.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  740
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have cluster of fluid filled bumps on shaft of the penis after having rough sex with your female partner and after masturbation .

This is most likely to be due to dry ,rough sex and tight grip of your penis while doing masturbation resulting into friction a of the penile skin causing irritation and formation of blisters in subcutaneous tissue of penis .

Since your screening tests done repeatedly for STD are reported to be negative you need not worry at all.

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily.

Ensure to wash your genitals with warm water twice daily.

Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor